# SDR YENA201703150186

- Difficulty date: March 15, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 63,345 hours, 22,986 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Brakes
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, ECAM BRAKES AUTO BRAKE FAULT BRAKES RELEASED. RETURNED TO DEPARTURE.  REMOVED AND REPLACED 2M HARNESS IAW AMM 32-11-43 AND PERFORMED OPS CHECK IAW AMM 32-69-00 AND 32-42-00. ALL FUNCTIONS NORMAL.  OPEN
